# SDR REXA2018070200586

- Difficulty date: June 28, 2018
- Submitted: July 2, 2018
- Operation: Air carrier
- Aircraft: N915XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15150
- Aircraft time: 25,899 hours, 17,027 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Knob
- Condition: Missing
- Location: Megaphone
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN MEGAPHONE IS MISSING VOLUME CONTROL KNOB. REINSTALLED KNOB PER CMM 25-60-01. NO DEFECTS NOTED. A/C OK FOR SERVICE.
